# SDR SWAA2020121435278

- Difficulty date: November 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L LOCATED BS 727 TO BS 727A AFT CARGO COMPARTMENT, DUE TO NO FOUND ALLOWABLE DAMAGE LIMITS FOR CRACK ON INTERNAL KEEL CHORD LOCATED BETWEEN BS 727 TO BS 727A AFT CARGO COMPARTMENT IN B737-700 SRM.  LENGTH OF CRACK: 3.406'.  REPAIRED INTERNAL KEEL CHORD LOCATED BETWEEN BS 727 TO BS 727A AT STR 27L, IAW EA NR 20-153- 02410 REV 1 EA NR 53-0769-20 REV 1 AND EA NR 53-0769- 20 PART 1.  INTERNAL KEEL CHORD REPAIRED WITH REPAIR CHORD (1 EA) AND REPAIR ANGLES (2 EA) BETWEEN BS 727 AND BS 727A AT STR 27L.
